# SDR SWAA2020010740225

- Difficulty date: December 13, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 116A9110
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 561BB FOUND FASTENER HOLES PROTRUDED, DELAMINATED AND CRACKED.  / REPAIRED PANEL 561BB IAW SRM.
